# SDR AALA202402095892

- Difficulty date: January 29, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 35,397 hours, 15,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 216752
- Condition: Corroded
- Location: Bs 294-312 Lbl12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL FROM BS 294.5 TO BS 312, LBL12. REPLACED INTERCOSTAL PER AARD 51-00-05-01 .
